Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
excessive sweating
Posted by: Ed
Date: April 9, 2002 10:24 PM

I sweat excessively for no reason that I can see. It seems that the only times I do not sweat are when I am real tired and going to bed and when I wake up in the morning before I am fully awake. This just started about a year ago and has been getting worse. I don't know what to do about this or what can help to stop this.



Edited 1 time(s). Last edit at October 29, 2007 5:08 AM by Dr. Kennedy.

RE: excessive sweating
Posted by: Ron Kennedy, M.D.
Date: April 10, 2002 3:15 AM

Sweat glands, along with the kidneys, liver, lungs, lymph system, and GI tract are detoxing organs. These organs will do what is necessary to keep you detoxed and thus alive if at all possible. Lifestyle modifications: distilled water, organic food, and stopping all toxic habits - smoking, coffee, alcohol, etc. - usually handles the problem. Drainage formulas can also help by rejuvenating the other detox organs to help take over the load. There can also be specific toxicities, heavy metals for example, which are difficult for the body to throw off for which special therapies are available. Of course, hypermetabolic conditions such as hyperthyroidism can also cause excessive sweating. And, finally, excluding all of the above, primary hyperhydrosis should be considered. This is an overactive sympathetic nervous system disorder sometimes dealt with surgically. This disorder can be mimicked by the side effects of some pharmaceutical drugs which stimulate the sympathetic nervous system.



Edited 1 time(s). Last edit at January 18, 2009 2:57 AM by Dr. Kennedy.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(427 words)